# SDR 29GA2016111400001

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 35,540 hours, 39,863 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT NOSE GEAR WOULD NOT EXTEND, QRH COMPLETED, NORMAL LANDING. REINSPECTED DOWN LOCK SWITCHES FOR SECURITY AND GEN CONDITION, ALSO SWUNG GEARS PER ADJUSTMENT TEST, EXT AND RETRACTION  MULTIPLE TIMES. SYSTEM CHK GOOD REF 32-11-03-3S AND 32-30-00.
